| Catalog Number |
SRM-485 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, rupture.
Event or Problem Description
Healthcare professional reported "thought the patient had capsular contracture" and "rupture" found during explant surgery.Later healthcare professional reported capsular contracture baker grade iv.This record is for the right side.The device was explanted.